Attractive point and mean convergence theorems for semigroups of mappings without continuity in Hilbert spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43676

J. Nonlinear Convex Anal, 15, 1087-1103, 2014.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-10-20 21:03:26 uploaded by Ngai_Ching_Wong ] [ 274 downloads ] [ 0 comments ]
@inproceedings{wataru2014attractive,
  title={Attractive point and mean convergence theorems for semigroups of mappings without continuity in Hilbert spaces},
  author={Wataru Takahashi, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210326831548205},
  booktitle={J. Nonlinear Convex Anal},
  volume={15},
  pages={1087-1103},
  year={2014},
}
Wataru Takahashi, Ngai-Ching Wong, and Jen-Chih Yao. Attractive point and mean convergence theorems for semigroups of mappings without continuity in Hilbert spaces. 2014. Vol. 15. In J. Nonlinear Convex Anal. pp.1087-1103. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210326831548205.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved